# SDR CA010906010

- Difficulty date: August 14, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Boeing 737217
- Aircraft time: 56,791 hours, 34,390 cycles
- Engine: Pwa JT8D17A
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 1435
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FORWARD GALLEY OVEN BURNING SMELL. OVEN REPLACED.
